# SDR AWXA200501545

- Difficulty date: December 17, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 23,871 hours, 9,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING INSPECTION DISCOVERED ROW 4L FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM INOPERATIVE.  MAINTENANCE PLACED ON MEL.  MAINTENANCE REMOVED AND REPLACED THE WIRING HARNESS AT ROW 4L.  OPERATIONAL CHECKS WERE GOOD.
